# SDR USAA040834

- Difficulty date: October 8, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,571 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 1 INCH CRACK, BS 727D, STR 22R.  INSTALLED DOUBLER IAW SRM 53-00-01.  INSTALLED DOUBLER IAW SRM 53-00-01.
